# SDR SWAA2022080538609

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 45,775 hours, 30,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1668
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY DOOR LIGHTING BATTERY CAPACITY TEST FAILED / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AND CHARGER ASSY PACK ( M01668) PER AMM 33-51-06. R/R LH EMERGENCY EXIT DOOR IND LIGHT ASSY PER AMM 33-51-01. OPS CHECK GOOD
